# SDR DL72S961286

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT STRINGER 28L, STA 1044 TO 1047, CUTOUT IS 3 BY 1.75 INCH.  REPAIRED PER DAL ER/A 303626-14.
